Top answers from doctors based on your search:
Disclaimer

is there a substitute for lyrica that will treat my pain but not cause weight gain

A 33-year-old member asked:
Dr. Sassan Hassassian
28 years experience Anesthesiology
Depends on the case: Lyrica (pregabalin) is a great anti-neuropathic medicine. The weight gain is usually water retention as opposed to gaining fat. There are a number o ... Read More
3
3 thanks
Dr. David Rosenfeld
26 years experience Pain Management
Adverse effect: Neurontin is the most likely "substitute". It to has the adverse effect of weight gain. Topamax (topiramate) would be a good option.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 22-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Lyrica (pregabalin) and weight: Drowsiness, dry mouth, constipation, difficulty concentrating, swollen arms/legs, and weight gain are some common side effects. The weight gain mechan ... Read More
A 28-year-old male asked:
Dr. Donald Gieck
13 years experience Clinical Psychology
Yes: a potential side effect is weight gain. If this is concern regarding a current medication or prospective medication, please be sure to discuss with yo ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Increase appetite: They may increase appetite.
A 60-year-old male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
YES: YES-both medicines can contribute to weight gain.
A 28-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
COMMENTS: Of the listed three, Cymbalta causes nausea in 40%, and is the least likely to cause weight gain. Savella (milnacipran) may be of value in pain syndr ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Austina Cho
25 years experience Psychiatry
Mostly Lyrica (pregabalin): Weight gain is more common with Lyrica (pregabalin) or Pregabalin then with Requip or Neurontin. One can counter this side effect with a healthy diet ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Addagada Rao
55 years experience General Surgery
Why you are using ?: Is it for convulsions , or neuralgia , or for myalgia., your weight gain is likely not from Lyrica (pregabalin) if think it is, look for alternative ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Edward Kuhnley
44 years experience Child Psychiatry
Probably so.: Weight gain listed as mild to moderate for both but Lyrica (pregabalin) appears to be more. As with any medication must weigh the benefits and adverse ... Read More
1
1 thank
A 58-year-old male asked:
Dr. Michelle King
25 years experience Psychiatry
Weight gain: Can be a side effect from any of these meds, but remeron (mirtazapine) causes more patients to gain more weight than the others, with amitriptyline al ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month